On Identification of EXPAR Models

Wu, Shaomin and Huang, Ren and Wan, Dejun (1994) On Identification of EXPAR Models. Journal of Southeast University, 24 (4). pp. 96-100. ISSN 1003-7985. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 15:12
Last Modified: 17 Apr 2014 10:08
Resource URI: http://kar.kent.ac.uk/id/eprint/32027 (The current URI for this page, for reference purposes)
  • Depositors only (login required):